Please use this identifier to cite or link to this item:
Title: The simplest random walks for the Dirichlet problem
Authors: Milstein, GN
Milstein, GN
Tretyakov, MV
Tretyakov, MV
First Published: 2003
Citation: THEORY OF PROBABILITY AND ITS APPLICATIONS, 2003, 47 (1), pp. 53-68
DOI Link: 10.1137/S0040585X97979433
ISSN: 0040-585X
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.